Bibtex entry


@article{DeSDeM:96-30,
        author={B. {D}e Schutter and B. {D}e Moor},
        title={A note on the characteristic equation in the max-plus algebra},
        journal={Linear Algebra and Its Applications},
        volume={261},
        number={1--3},
        pages={237--250},
        month=aug,
        year={1997},
        doi={10.1016/S0024-3795(96)00407-7}
        }



Go to the publications overview page.
Go to the page with bibtex entries of all publications.


This page is maintained by Bart De Schutter. Last update: August 12, 2020.